Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Numbness in legs, arms, face, severe muscle cramps. Blood tests, vitamin levels normal. Causes?

For the past seven years on and off, my legs and hands have been going numb and parts of my face. But more recently as of this past summer it has been getting worse with my whole arm going numb and it happening everyday. Also with severe muscle cramps . All my blood tests have come back normal and my vitamin levels are also normal. What could be causing this?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness and muscle cramps are usually seen due to a vitamin B 12 and electrolyte imbalance. In case all the reports are normal, then a detailed evaluation by a neurologist is needed to detect the exact cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor